On soft generalized closed sets in soft topological spaces

No Thumbnail Available

Date

2013

Journal Title

Journal ISSN

Volume Title

Publisher

Asian Research Publishing Network (ARPN)

Access Rights

info:eu-repo/semantics/closedAccess

Abstract

In this paper, we continue the study of soft generalized closed sets in a soft topological space introduced by Kannan [1]. Firstly, we give a representation of soft sets and soft topological spaces. Secondly, we investigate behavior relative to soft subspaces of soft generalized closed sets. We show that a soft generalized closed set in a soft compact (soft Lindelöf, soft countably compact) space is also soft compact. Then, we show that a soft compact set in a soft regular space is soft generalized closed and disjoint soft g-closed sets in a soft normal space generally cannot be separated by soft open sets. Finally, we investigate some properties of soft generalized open sets. © 2005 - 2013 JATIT & LLS. All rights reserved.

Description

Keywords

Soft generalized closed (open) sets, Soft sets, Soft topological space

Journal or Series

Journal of Theoretical and Applied Information Technology

WoS Q Value

Scopus Q Value

Q4

Volume

55

Issue

2

Citation